Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Shivering of legs and arms due to anxiety. Have muscle twitching, tingling in arms. What to do?

Hi recently my legs and arms have been shivering because of being cold and from anxiety. I have overcome my anxiety but I think iv damaged my legs and arms through shivering legs and arms feel like they are burning inside and have cramp often and pins and needles. I also have muscle twitching. And hands and feet tingle and my muscles just ache. But no weakness. It has been like this for 2 months and its ruining my life. Do you think I could of damaged my legs and arms through shivering? Will it get better?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
There no such possibilities
You seems to suffer from anxiety and panic
These symptoms can easily correspond to anxiety
You need to think positively, see the symptoms as just thoughts and learn to ignore them.
Live happily, because you cannot control what is going to happen tomorrow.
You cannot think about past and worry
Live in today and be happy.
Wish speedy recovery.
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor